# SDR FDEA201006011750

- Difficulty date: June 1, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 89,473 hours, 29,178 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Component: Flap, Doug
- Component part number: NRC6055506
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP LOWER SKIN HAS LIGHTENING DISCHARGE ON THE T/E AT WS XIFH 215.  MATERIAL ID FOR THE REPAIR DOUBLER 2024-T3, 0.050, PO NR 680965.1 AND FOR THE FILLER 2024-T3 0.040, PO 668161.2.  REMOVED DAMAGED AREA IAW SRM 57-10-00, FIG 85, VOL I.  LOCATED AND DRILLED DOUBLER AND FILLER IAW SRM 57-10-00, FIG 85, VOL I  ALODINED AND PRIMED IAW SRM 51-21-01, VOL II.  INSTALLED DOUBLER AND   FILLER IAW SRM 57-10-00, FIG 85, VOL I.
